Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Operator limit theorems


Author: Norton Starr
Journal: Trans. Amer. Math. Soc. 121 (1966), 90-115
MSC: Primary 47.10
DOI: https://doi.org/10.1090/S0002-9947-1966-0190757-4
MathSciNet review: 0190757
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. N. Al-Hussaini, Some almost everywhere convergence theorems for positive definite operators, Ph. D. thesis, University of Illinois, Urbana, Ill., 1964.
  • [2] D. Blackwell and L. E. Dubins, A converse to the dominated convegence theorem, Illinois J. Math. 7 (1963), 508-515. MR 0151572 (27:1557)
  • [3] D. L. Burkholder, Successive conditional expectations of an integrable function, Ann. Math. Statist. 33 (1962), 887-893. MR 0143246 (26:805)
  • [4] -, Maximal inequalities as necessary conditions for almost everywhere convergence, Z. Wahrscheinlichkeitstheorie und Veru, Gebiete 3 (1964), 75-88. MR 0189110 (32:6537)
  • [5] D. L. Burkholder and Y. S. Chow, Iterates of conditional expectation operators, Proc. Amer. Math. Soc. 12 (1961), 490-495. MR 0142144 (25:5537)
  • [6] R. V. Chacón and U. Krengel, Linear modulus of a linear operator, Proc. Amer. Math. Soc. 15 (1964), 553-560. MR 0164244 (29:1543)
  • [7] Y. S. Chow, Martingales in a $ \sigma $-finite measure space indexed by directed sets, Trans. Amer. Math. Soc. 97 (1960), 254-285. MR 0121835 (22:12565)
  • [8] J. L. Doob, Stochastic processes, Wiley, New York, 1952. MR 1038526 (91d:60002)
  • [9] -, A ratio operator limit theorem, Z. Wahrscheinlichkeitstheorie und Veru. Gebiete 1 (1963), 288-294. MR 0163333 (29:636)
  • [10] N. Dunford and J. T. Schwartz, Linear operators, Part I, Interscience, New York, 1958.
  • [11] P. R. Halmos, Measure theory, Van Nostrand, New York, 1950. MR 0033869 (11:504d)
  • [12] -, Lectures on Boolean algebras, Van Nostrand, New York, 1963. MR 0167440 (29:4713)
  • [13] A. Ionescu Tulcea and C. Ionescu Tulcea, Abstract ergodic theorems, Trans. Amer. Math. Soc. 107 (1963), 107-124. MR 0150611 (27:606)
  • [14] C. Ionescu Tulcea, Mesures dans les espaces produits, Atti Acad. Naz. Lincei. Rend. Cl. Sci. Fis. Mat. Nat. 7 (1950), 208-211. MR 0036288 (12:85e)
  • [15] M. Jerison, Martingale formulation of ergodic theorems, Proc. Amer. Math. Soc. 10 (1959), 531-539. MR 0117782 (22:8556)
  • [16] M. Loève, Probability theory, 2nd ed., Van Nostrand, New York, 1960. MR 0123342 (23:A670)
  • [17] D. Maharam, The representation of abstract measure functions, Trans. Amer. Math. Soc. 65 (1949), 279-330. MR 0028923 (10:519a)
  • [18] F. Riesz and B. Sz.-Nagy, Functional analysis, Ungar, New York, 1955. MR 0071727 (17:175i)
  • [19] G.-C. Rota, On the representation of averaging operators, Rend. Sem. Mat. Univ. Padova 30 (1960), 52-64. MR 0112041 (22:2899)
  • [20] -, On the eigenvalues of positive operators, Bull. Amer. Math. Soc. 67 (1961), 556-558.
  • [21] -, Symposium on ergodic theory, Tulane Univ., New Orleans, La., 1961.
  • [22] -, An ``alternierende Verfahren'' for general positive operators, Bull. Amer. Math. Soc. 68 (1962), 95-102. MR 0133847 (24:A3671)
  • [23] N. Starr, Operators preserving bounded convergence (to be submited).
  • [24] E. M. Stein, On the maximal ergodic theorem, Proc. Nat. Acad. Sci. U.S.A. 47 (1961), 1894-1897. MR 0131517 (24:A1367)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.10

Retrieve articles in all journals with MSC: 47.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0190757-4
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society